Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 39, NWS Houston/Galveston, TX

April 19, 2015Austin County, Colorado County, Waller County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at Apr 19, 2015, 6:47 PM CDT for Austin County, Colorado County, Waller County, Texas. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2015, 6:47 PM CDT (23:47 UTC)
Expired
Apr 19, 2015, 7:15 PM CDT
In force
28 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Austin County, TX, Colorado County, TX, Waller County, TX

The radar

The Houston radar (KHGX), 131 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 6:50 PM CDTHAIL 1.51 N Sealy, TX1.5 PING PONG SIZE HAIL NORTH OF SEALY REPORTED BY WFO MIDLAND EMPLOYEE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 2:31 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 11.8 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1640 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1640 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

533 
WUUS54 KHGX 192347
SVRHGX
TXC015-089-473-200015-
/O.NEW.KHGX.SV.W.0039.150419T2347Z-150420T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
647 PM CDT SUN APR 19 2015

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN COLORADO COUNTY IN SOUTHEASTERN TEXAS...
  CENTRAL AUSTIN COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHWESTERN WALLER COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 715 PM CDT

* AT 645 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 9
  MILES SOUTHEAST OF INDUSTRY...OR 11 MILES SOUTHWEST OF BELLVILLE...
  AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SEALY...BELLVILLE...SAN FELIPE...CAT SPRING AND NEW ULM. 

IN ADDITION...A NEW STORM WAS DEVELOPING NORTH OF INTERSTATE 10 
NORTH OF SEALY. SMALL HAIL UP TO GOLF BALL IS POSSIBLE WITH THIS 
STORM...ALSO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2994 9651 3000 9611 2972 9610 2977 9654
TIME...MOT...LOC 2345Z 267DEG 21KT 2985 9643 

$$

40
1 follow-up statement
960 
WWUS54 KHGX 200011
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
711 PM CDT SUN APR 19 2015

TXC015-089-473-200020-
/O.EXP.KHGX.SV.W.0039.000000T0000Z-150420T0015Z/
COLORADO TX-AUSTIN TX-WALLER TX-
711 PM CDT SUN APR 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLORADO...
CENTRAL AUSTIN AND SOUTHWESTERN WALLER COUNTIES WILL EXPIRE AT 715 PM
CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER 
UP TO NICKLE SIZE HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2994 9651 3000 9611 2972 9610 2977 9654
TIME...MOT...LOC 0007Z 267DEG 21KT 2985 9643 

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:35 PM CDT, 12 minutes earlier.

Area forecast discussion, Apr 19, 6:35 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
635 PM CDT SUN APR 19 2015

.AVIATION...
WILL BE DEALING WITH A COUPLE HOURS OF SHRA/TSRA FOR TAF SITES FROM
UTS SOUTHWARD TO SGR AND HOU. THESE STORMS ARE AHEAD OF AN APPROACHING
COLD FRONT THAT WILL MOVE ACROSS THE AREA TONIGHT AND SWING WINDS
AROUND TO THE NORTHWEST AND NORTH. SKIES WILL CLEAR OUT OVERNIGHT AS
A DRIER AIRMASS FILTERS IN BEHIND THE COLD FRONT. SOME MID/HIGH
LEVELS CLOUDS ARE STILL EXPECTED TO MOVE BACK INTO THE AREA FROM
THE SOUTHWEST DURING THE DAY TOMORROW.  42
&&

.PREV DISCUSSION... /ISSUED 327 PM CDT SUN APR 19 2015/

DISCUSSION...
A PREFRONTAL TROUGH WAS APPROACHING THE CALDWELL AND BRYAN/COLLEGE
STATION AT 3 PM. THIS WAS COINCIDING WITH THE LEFT-FRONT QUADRANT
OF THE SUBTROPICAL JET PUSHING ACROSS THE STATE. THE TEXAS TECH
WRF...HRRR...AND NAM12 AGREE WITH A LINE OF SHOWERS AND
THUNDERSTORMS TO MOVE THROUGH AT LEAST THE NORTHERN HALF OF THE
FORECAST AREA THIS AFTERNOON AND EVENING. BREEZY WEST TO SOUTHWEST
WINDS WERE IN PLACE AHEAD OF THE FRONT...AND MODEL SOUNDING
FORECAST CAPE VALUES WERE AROUND 4600. BECAUSE OF THIS...FELT THAT
ISOLATED SEVERE STORMS WILL HAVE LARGE HAIL AND DAMAGING WINDS AS
THE MAIN THREATS. THE TIMING OF THE FRONT LOOKS TO BE ABOUT THE
SAME AS EARLIER FORECASTED AND ONLY MADE MINOR TWEAKS TO THE WIND
FORECAST. DO EXPECT THE RAIN AND THUNDERSTORM CHANCES TO MOVE OFF
THE COAST BY LATE THIS EVENING.

AFTER THE COLD FRONT MOVES THROUGH...A SURFACE HIGH WILL BUILD
INTO SE TEXAS ON MONDAY AND TUESDAY. RETURN FLOW OFF THE GULF WILL
OCCUR BY LATE TUESDAY. BOTH THE GFS AND ECMWF DEVELOP A DOWNSTREAM
RIDGE OVER TEXAS WITH AN UPPER LOW MOVING ACROSS SOUTHERN CA AND
BAJA CA INLAND TO NORTHWESTERN MEXICO AND AZ/NM BETWEEN WEDNESDAY
AND FRIDAY. BOTH MODELS SHEAR THE UPPER SYSTEM OUT AS IT MOVES
NORTHEASTWARD INTO THE SOUTHERN PLAINS ON FRIDAY AND SATURDAY WITH
THE ECMWF GENERATING A STRONGER SYSTEM AND BETTER CHANCES OF RAIN
INTO SE TEXAS AHEAD OF ANOTHER COLD FRONT THAT WILL MOVE THROUGH
LATE SATURDAY. TOOK A CONSENSUS OF THE MODELS.

40

MARINE...
A COLD FRONT WILL REACH THE UPPER TEXAS COAST LATE TONIGHT...MAY
NEED CAUTION FLAGS AFTER 4AM OR TOWARD MORNING AS OFFSHORE FLOW
INCREASES. MODERATE OFFSHORE WINDS IN THE WAKE OF THE COLD FRONT
WILL DIMINISH MONDAY AFTERNOON. ONSHORE FLOW RESUMES BY TUESDAY AS
HIGH PRESSURE MOVES OFF TO THE EAST. 47

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      55  74  55  79  62 /  20   0  10  10  10
HOUSTON (IAH)              61  77  57  80  64 /  30   0   0  10  10
GALVESTON (GLS)            66  77  67  78  71 /  30   0   0  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...39
AVIATION/MARINE...42
Hazardous weather outlook, Apr 19, 6:49 AM CDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
649 AM CDT SUN APR 19 2015

TXZ163-164-176>179-195>200-211>213-227-201200-
AUSTIN-BRAZOS-BURLESON-FORT BEND-GRIMES-HARRIS-HOUSTON-LIBERTY-
MADISON-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-
WASHINGTON-
649 AM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
A COLD FRONT MOVING INTO THE AREA LATE THIS AFTERNOON MAY BRING
ISOLATED STRONG TO SEVERE THUNDERSTORMS BETWEEN 2 AND 6 PM. THE
PRIMARY THREAT SHOULD BE STRONG GUSTY WINDS AND POSSIBLY SMALL
HAIL. RAINFALL TOTALS SHOULD AVERAGE LESS THAN 0.25 INCH WITH
ISOLATED AMOUNTS ASSOCIATED WITH THE STRONGER STORMS AROUND 1
INCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

GMZ335-355-TXZ210-214-226-236>238-201200-
BRAZORIA-CHAMBERS-COLORADO-GALVESTON-GALVESTON BAY-MATAGORDA-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
649 AM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS MAY ARRIVE AFTER 5 PM BRINGING GUSTY NORTHERLY
WINDS AND FREQUENT LIGHTNING.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ330-TXZ235-201200-
JACKSON-MATAGORDA BAY-
649 AM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ350-370-375-201200-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
649 AM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Apr 19, 6:05 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
605 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HAIL             HEMPSTEAD               30.09N  96.08W
04/19/2015  E1.75 INCH       WALLER             TX   PUBLIC

&&

EVENT NUMBER HGX1500114

DO
Local storm report, Apr 19, 6:11 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
611 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             WALLER                  30.06N  95.92W
04/19/2015  M2.00 INCH       WALLER             TX   PUBLIC

&&

EVENT NUMBER HGX1500115

DO
Special weather statement, Apr 19, 6:13 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
613 PM CDT SUN APR 19 2015

TXZ212-213-227-200000-
HARRIS TX-WALLER TX-FORT BEND TX-
613 PM CDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HARRIS...
SOUTHEASTERN WALLER AND NORTHERN FORT BEND COUNTIES UNTIL 700 PM
CDT...

AT 612 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KATY...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KATY...SPRING BRANCH NORTH...ADDICKS PARK TEN...SPRING BRANCH WEST...
NORTHERN ELDRIDGE / WEST OAKS...WESTBRANCH...CARVERDALE...FAIRBANKS /
NORTHWEST CROSSING AND SPRING BRANCH CENTRAL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN TEXAS.

LAT...LON 2997 9575 2983 9551 2977 9570 2977 9592
      2994 9595
TIME...MOT...LOC 2312Z 260DEG 18KT 2987 9586
Special weather statement, Apr 19, 6:16 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
616 PM CDT SUN APR 19 2015

TXZ163-164-176-177-192345-
MADISON TX-TRINITY TX-WALKER TX-HOUSTON TX-
616 PM CDT SUN APR 19 2015

...SPECIAL WEATHER STATEMENT...

AT 616 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
CROSSING INTERSTATE 45 ABOUT 12 MILES SOUTHEAST OF MADISONVILLE...
MOVING EAST AT 35 MPH.

UP TO ONE-HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN HUNTSVILLE...TRINITY...RIVERSIDE AND CRABBS PRAIRIE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN TEXAS.

LAT...LON 3105 9537 3087 9532 3086 9533 3078 9534
      3073 9577 3091 9582
TIME...MOT...LOC 2316Z 256DEG 29KT 3084 9574

40
Special weather statement, Apr 19, 6:21 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
621 PM CDT SUN APR 19 2015

TXZ210>212-192345-
AUSTIN TX-WALLER TX-COLORADO TX-
621 PM CDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLORADO...CENTRAL
AUSTIN AND SOUTHWESTERN WALLER COUNTIES UNTIL 645 PM CDT...

AT 621 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FAYETTEVILLE...OR 12 MILES NORTH OF COLUMBUS...MOVING EAST AT 50 MPH.

UP TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEALY...BELLVILLE...SAN FELIPE...INDUSTRY...FRELSBURG...CAT SPRING
AND NEW ULM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN TEXAS.

LAT...LON 2996 9657 2998 9658 2999 9658 3000 9606
      2970 9609 2979 9669 2983 9669
TIME...MOT...LOC 2321Z 275DEG 43KT 2988 9659

40
Local storm report, Apr 19, 6:41 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
641 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     HAIL             HOUSTON                 29.77N  95.39W
04/19/2015  E1.75 INCH       HARRIS             TX   TRAINED SPOTTER

            1.75 INCH HAIL HWY 249 AND LOUETTA RD

&&

EVENT NUMBER HGX1500116

DO

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 8:41 PM CDTRiver Flood WarningHGXBrazoria5 days
Apr 18, 8:41 PM CDTRiver Flood WarningHGXJackson, Lavaca17 hr
Apr 18, 8:41 PM CDTRiver Flood WarningHGXJackson57 hr
Apr 18, 9:23 PM CDTSpecial Weather StatementHGXBrazos, Burleson, Houston, Madison52 min
Apr 18, 10:15 PM CDTSpecial Weather StatementHGXBrazos, Grimes, Houston, Madison, Walker, Washington60 min
Apr 18, 11:04 PM CDTSpecial Weather StatementHGXPolk, San Jacinto, Trinity56 min
Apr 18, 11:09 PM CDTSpecial Weather StatementHGXAustin, Montgomery, Waller51 min
Apr 18, 11:40 PM CDTSevere Thunderstorm WarningHGXHouston, Polk, San Jacinto, Trinity40 min
Apr 19, 3:01 PM CDTSpecial Weather StatementHGXBurleson44 min
Apr 19, 3:10 PM CDTSevere Thunderstorm WarningHGXBurleson, Washington50 min
Apr 19, 3:40 PM CDTSpecial Weather StatementHGXBrazos35 min
Apr 19, 3:44 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Grimes, Washington61 min
Apr 19, 3:45 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Madison30 min
Apr 19, 4:16 PM CDTSpecial Weather StatementHGXWashington44 min
Apr 19, 4:22 PM CDTSpecial Weather StatementHGXMadison23 min
Apr 19, 4:35 PM CDTSpecial Weather StatementHGXWashington40 min
Apr 19, 4:39 PM CDTSevere Thunderstorm WarningHGXGrimes, Houston, Madison, Walker36 min
Apr 19, 4:46 PM CDTSevere Thunderstorm WarningHGXGrimes, Harris, Waller, Washington44 min
Apr 19, 4:50 PM CDTSevere Thunderstorm WarningHGXBurleson, Washington25 min
Apr 19, 4:59 PM CDTSevere Thunderstorm WarningHGXHouston, Trinity31 min
Apr 19, 5:10 PM CDTSevere Thunderstorm WarningHGXGrimes, Walker21 min
Apr 19, 5:12 PM CDTSevere Thunderstorm WarningHGXGrimes, Harris, Montgomery, Waller48 min
Apr 19, 5:16 PM CDTSevere Thunderstorm WarningHGXHouston, Trinity, Walker29 min
Apr 19, 5:29 PM CDTSpecial Weather StatementHGXTrinity31 min
Apr 19, 5:32 PM CDTSpecial Weather StatementHGXWalker28 min
Apr 19, 5:47 PM CDTSevere Thunderstorm WarningHGXGrimes, Walker28 min
Apr 19, 5:55 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery, Waller65 min
Apr 19, 5:59 PM CDTSevere Thunderstorm WarningHGXGrimes, Harris, Montgomery, Waller31 min
Apr 19, 6:13 PM CDTSpecial Weather StatementHGXWaller47 min
Apr 19, 6:16 PM CDTSpecial Weather StatementHGXWalker29 min
Apr 19, 6:21 PM CDTSpecial Weather StatementHGXAustin24 min
Apr 19, 6:27 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Waller33 min
Apr 19, 6:31 PM CDTAreal Flood AdvisoryHGXHarris119 min
Apr 19, 6:38 PM CDTSevere Thunderstorm WarningHGXHarris, Liberty, Montgomery37 min
Apr 19, 6:41 PM CDTTornado WarningHGXHarris, Liberty34 min
Apr 19, 6:58 PM CDTSevere Thunderstorm WarningHGXHarris47 min
Apr 19, 6:59 PM CDTSevere Thunderstorm WarningHGXAustin, Fort Bend, Harris, Waller31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.